Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Sur la dérivée de fonctions harmoniques par rapport à un champ variable


Author: J. Detraz
Journal: Proc. Amer. Math. Soc. 96 (1986), 614-616
MSC: Primary 31A05
DOI: https://doi.org/10.1090/S0002-9939-1986-0826490-0
MathSciNet review: 826490
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In $ {{\mathbf{R}}^2}$, the derivative of a harmonic function with respect to a variable field has planar mean property.


References [Enhancements On Off] (What's this?)

  • [1] V. Kondrat'ev and Y. Egorov, The oblique derivation problem, Mat. Sb. 78 (1969), 139-169.
  • [2] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [3] F. Ricci and G. Weiss, A characterization of $ {H^1}({\Sigma _{n - 1}})$, Amer. Math. Soc. Summer Institute, Williamstown, 1978.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05

Retrieve articles in all journals with MSC: 31A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0826490-0
Keywords: Harmonic functions
Article copyright: © Copyright 1986 American Mathematical Society